On the construction of difference schemes for multidimensional parabolic equations on adaptive-time grids
Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1964-1974
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_11_a13,
author = {P. P. Matus},
title = {On the construction of difference schemes for multidimensional parabolic equations on adaptive-time grids},
journal = {Differencialʹnye uravneni\^a},
pages = {1964--1974},
year = {1991},
volume = {27},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_11_a13/}
}
TY - JOUR AU - P. P. Matus TI - On the construction of difference schemes for multidimensional parabolic equations on adaptive-time grids JO - Differencialʹnye uravneniâ PY - 1991 SP - 1964 EP - 1974 VL - 27 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_11_a13/ LA - ru ID - DE_1991_27_11_a13 ER -
P. P. Matus. On the construction of difference schemes for multidimensional parabolic equations on adaptive-time grids. Differencialʹnye uravneniâ, Tome 27 (1991) no. 11, pp. 1964-1974. http://geodesic.mathdoc.fr/item/DE_1991_27_11_a13/